# SDR 09142005A

- Difficulty date: September 13, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 29,129 hours, 31,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tab
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SAFETY DOOR LOCKING TAB MISSING.  FOUND INDICATOR IN PLACE, ORANGE COLOR IS FADED, DMI'ED.
